# SDR ASOA200900453

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10102
- Aircraft time: 15,542 hours, 11,407 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280.00 LWR BULKHEAD CORRODED.  REMOVED CORROSION MAX BLEND DEPTH .010" REMAINING WEB THICKNESS IS .030" & IS OUT OF LIMITS PER REO 670-53-11-052. REMOVE AND REPLACE BULKHEAD WEB IAW REO 670-53-11-052.
